# SDR SWIA201642920

- Difficulty date: December 14, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N969SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7876
- Aircraft time: 34,638 hours, 29,073 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

HYD 3 LOW PRESSURE CAUTION AFTER TAKE OFF WITH GEAR DISAGREE WARNING DURING GEAR RETRACTION.  SWUNG LANDING GEAR MULTIPLE TIMES AFTER #3 HYD SYS BLEEDING. NO DEFECTS NOTED OPS CHECK GOOD IAW AMM.
